# SDR AALA202406182899

- Difficulty date: June 7, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 50,411 hours, 18,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Part serial: FR4600
- Condition: Low Pressure
- Location: L3 Door
- Part time: 30,911 hours, 12,603 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE PRESSURE 3L INDICATION ON CIDS PANEL. MAINTENANCE REPLACED THE 3L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
